# SDR 2007UALA04226

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,157 hours, 10,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EEL EMERGENCY FLOOR LIGHTS BY THE EXIT DOORS FLICKER ON AND OFF.  ON TAKEOFF THE EMERGENCY LT SYS CAME ON THE LEFT SIDE OF CABIN IN FIRST CLASS.  ALSO CAME ON IN BUSINESS CLASS.  EVENTUALLY WENT OFF.    11-01-07    REPLACED BATTERY PACK, OPS CHECKED GOOD.
